# SDR CA990311079

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 271N64611220
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EVIDENCE OF FOWLING BETWEEN STATIC AND APU BLEED DUCT IN THE AFT CARGO COMPARTMENT CAUSING DAMAGE TO INSULATION BLANKET AROUND STRENGTHENER OF DUCTING.  FOUND ON TWO AIRCRAFT.  PIPING REPLACED.
